MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL ULTRATM SENSITIVE FOGFREETM EARLOOP MASK W/ SECURE FITTM; MASK, SURGICAL

CROSSTEX INTERNATIONAL ULTRATM SENSITIVE FOGFREETM EARLOOP MASK W/ SECURE FITTM; MASK, SURGICAL
Model Number GCFCXSSF
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Three masks were sent back without a box.No lot code was provided.The binder material strip was off center and did not get welded.Similar complaints have been recorded within the past year for gcfcxssf, an investigation into the root cause has been initiated.
 
Event or Problem Description
The distributor, (b)(4), reported that the metal strip over the nose comes off.A staff member was struck with the metal piece.Staff member went to optometrist for scraped sclera.

Brand Name
ULTRATM SENSITIVE FOGFREETM EARLOOP MASK W/ SECURE FITTM
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
CROSSTEX INTERNATIONAL
6789 west henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 west henrietta rd.
rush, NY 14543
8472574500
MDR Report Key21867759
Report Number1319130-2025-00002
Device Sequence Number20805397
Product Code FXX
UDI-Device Identifier10732224120062
UDI-Public(01)10732224120062
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXSSF
Device Catalogue NumberGCFCXSSF
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale